# SDR UPS96821734

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - 2.50 INCH CRACK IN LOWER SURFACE OF LEADING EDGE SKIN - STA XFS 597.000, OTBD OF NR 1 PYLON.  STOP DRILLED CRACKS (26700/QC15650).  FABRICATED DOUBLER AND INSTALLED SAME PER EO NR DC8-5720-4087.
